# SDR CALA2018011200153

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 71,083 hours, 9,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 24f
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOME WIRES HANGING DOWN FROM SEAT 24F. FOUND EMERGENCY LIGHT ASSY LOOSE,  SECURED THE LIGHT ASSY, OPS CHECKED GOOD.
